# SDR AALA960851

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND WEAR ON AFT CARGO J CAP FRAME.  FOUND WEAR TO EXCEED SRM ALLOWABLE LIMITS.  BLENDED DAMAGED AREAS, ALODINED AND PRIMED.  APPROVED BY ENGINEERING WITH NOTED CONDITION PER MRB 767-1244.  (M)
